# SDR DALA2020020530911

- Difficulty date: February 1, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 88,168 hours, 39,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 675, L/P 6956082) 2L DOOR KNUCKLE KNOCKER NOT EXTENDED WHEN ARMED. CORRECTIVE ACTION: ADJUSTED KNUCKER KNOCKER INDICATOR.
